Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 22, NWS Detroit, MI

July 7, 2017Genesee County, Lapeer County, Oakland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 7, 2017, 1:24 AM EDT for Genesee County, Lapeer County, Oakland County, Michigan. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 1:24 AM EDT (05:24 UTC)
Expired
Jul 7, 2017, 2:15 AM EDT
In force
51 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Genesee County, MI, Lapeer County, MI, Oakland County, MI

The radar

The Detroit radar (KDTX), 8 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 1:24 AM EDTTSTM WND DMG3 E Goodrich, MIREPORT OF A DOWNED TREE IN ATLAS TWP.
Jul 7, 1:32 AM EDTTSTM WND DMG2 E Metamora, MIREPORT OF DOWNED TREE BLOCKING ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.4 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

960 
WUUS53 KDTX 070524
SVRDTX
MIC049-087-125-070630-
/O.NEW.KDTX.SV.W.0022.170707T0524Z-170707T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
124 AM EDT FRI JUL 7 2017

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lapeer County in southeastern Michigan...
  Oakland County in southeastern Michigan...
  Southeastern Genesee County in southeastern Michigan...

* Until 230 AM EDT

* At 123 AM EDT, a severe thunderstorm was located over Goodrich, or
  near Grand Blanc, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Ortonville around 130 AM EDT. 
  Oxford around 140 AM EDT. 
  Pontiac around 150 AM EDT. 
  Rochester around 200 AM EDT. 
  Troy around 205 AM EDT. 

Other locations impacted by this severe thunderstorm include
Southfield, Pontiac, Troy, Grand Blanc, Holly, Oxford, Milford,
Ortonville, Rochester and Hadley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4245 8308 4244 8340 4264 8368 4285 8369
      4297 8361 4303 8336 4288 8314
TIME...MOT...LOC 0523Z 313DEG 36KT 4291 8350 

HAIL...0.75IN
WIND...60MPH
 
$$

DG
3 follow-up statements
484 
WWUS53 KDTX 070543
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
143 AM EDT FRI JUL 7 2017

MIC049-087-070553-
/O.CAN.KDTX.SV.W.0022.000000T0000Z-170707T0630Z/
Lapeer MI-Genesee MI-
143 AM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAPEER AND
SOUTHEASTERN GENESEE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4245 8308 4244 8327 4264 8368 4277 8369
      4288 8353 4288 8314
TIME...MOT...LOC 0543Z 313DEG 36KT 4277 8330 

$$

MIC125-070630-
/O.CON.KDTX.SV.W.0022.000000T0000Z-170707T0630Z/
Oakland MI-
143 AM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR OAKLAND COUNTY...

At 143 AM EDT, a severe thunderstorm was located near Oxford, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Pontiac around 150 AM EDT. 
  Rochester around 200 AM EDT. 
  Troy around 205 AM EDT. 

Other locations impacted by this severe thunderstorm include
Southfield, Holly, Oxford, Pontiac, Troy, Ortonville, Rochester,
Royal Oak, Birmingham and Clarkston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4245 8308 4244 8327 4264 8368 4277 8369
      4288 8353 4288 8314
TIME...MOT...LOC 0543Z 313DEG 36KT 4277 8330 

HAIL...0.75IN
WIND...60MPH
 
$$

DG
313 
WWUS53 KDTX 070605
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
205 AM EDT FRI JUL 7 2017

MIC125-070630-
/O.CON.KDTX.SV.W.0022.000000T0000Z-170707T0630Z/
Oakland MI-
205 AM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR EASTERN OAKLAND COUNTY...

At 205 AM EDT, a severe thunderstorm was located near Pontiac, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Troy and Birmingham around 220 AM EDT. 
  Southfield and Royal Oak around 225 AM EDT. 

Other locations impacted by this severe thunderstorm include
Southfield, Oxford, Pontiac, Troy, Rochester, Royal Oak, Birmingham,
Clarkston, Franklin and Keego Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4244 8323 4270 8352 4281 8337 4288 8322
      4288 8314 4245 8308
TIME...MOT...LOC 0605Z 316DEG 29KT 4270 8329 

HAIL...<.75IN
WIND...60MPH
 
$$

DG
378 
WWUS53 KDTX 070615
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
215 AM EDT FRI JUL 7 2017

MIC125-070625-
/O.CAN.KDTX.SV.W.0022.000000T0000Z-170707T0630Z/
Oakland MI-
215 AM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OAKLAND COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 4244 8323 4270 8352 4281 8337 4288 8322
      4288 8314 4245 8308
TIME...MOT...LOC 0614Z 313DEG 36KT 4263 8319 

$$

DG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:41 AM EDT, 43 minutes earlier.

Area forecast discussion, Jul 7, 12:41 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1241 AM EDT Fri Jul 7 2017

.AVIATION...

While lead thunderstorms cluster over parts of lower Michigan has
weakened considerably late this evening, outflow(s) to its south
continue to force additional scattered convection in the vicinity of
KFNT/KMBS as atmosphere remains modestly unstable. This activity
should shift/build slowly southward into KPTK area. Better forced
activity will then sweep into area overnight. While Hires models
tend to weaken this second batch of convection as well, general
consensus remains for a several hour where coverage will be notable
and worthy of tempo. Will also retain pro30 Friday afternoon as main
shortwave (and associated cold front) sweep through area.

For DTW...Next batch of showers/storms exiting the UP and Wisconsin
look to survive the trip into metro Detroit (or at least helped to
force additional development into the overnight hours. Best guess is
for roughly the 08z-11z time frame. Additional widely scattered
convection will be possible Friday afternoon along main cold front.

//DTW THRESHOLD PROBABILITIES...

* Low for thunderstorms late tonight and again Friday afternoon.

* Low for ceilings aob 5000 feet during these periods of storm
  potential.

&&

.PREV DISCUSSION...
Issued at 1035 PM EDT Thu Jul 6 2017

UPDATE...

Several rounds of evening convection over northern and central lower
Michigan has favored development and redevelopment along hybrid lake
breeze/outflow boundaries during the evening. There was also a boost
of lift associated with the passing MCV that helped erode the weak
cap shown in the 00Z DTX sounding. This cap, along with the lack of
better low level moisture and focusing mechanisms, limited
development to the Saginaw Bay and Thumb region so far tonight.

The main question moving forward is whether or not the northern
Wisconsin to central U.P. MCS will hold together and move into SE
Michigan during the night. MCS maintenance will be strongly dependent
on the ability of the large scale pattern to build an instability
axis capable of holding up against the loss of daytime heating, and
this looks like it will struggle to keep up with the southeast
propagation of the MCS. The most likely scenario appears to be a
weakening trend in the MCS during the early overnight followed by new
elevated development late in the night as southwest flow and low
level moisture transport increases ahead of the cold front. This will
be too late to sustain the MCS into SE Michigan but will be adequate
for some late night nocturnal elevated instability capable of
supporting scattered showers and storms through mid Friday morning
followed by another round of surface based storms during the peak
heating frontal passage Friday afternoon.

PREV DISCUSSION...
Issued 321 PM EDT Thu Jul 6 2017

DISCUSSION...

A disjointed upper level trough structure characterizes the flow
regime over the eastern CONUS. Southeast Lower Michigan resides in a
narrow region of internal shortwave ridging. The combination of
rather clear skies and a dry column have allowed for maximum
insolation to elevate temperatures in the middle/upper 80s.
Furthermore, the surface pressure pattern remains non-descript
lending to the lack of any meaningful moisture advection into the
immediate region. Consequently, near surface instability is non-
existent for the time being.

Modest moisture transport is underway from central Wisconsin into
the Straits region, well in advance of a near surface frontal
structure. A fragmented region of elevated convection has persisted
at the nose of the increasing moisture flux convergence, currently
crossing northern Lake Huron into far northern Lower Michigan.

Two dynamical drivers are in play this convective cycle. The
residual MCV over Northeast Wisconsin - currently forcing the
ongoing convection to the north - which may continue expand
southwest along the observed ribbon of congestus over the west
central Lower Peninsula. Any development along this feature will
mainly affect the upper Saginaw Valley and Thumb regions this
evening. The lack of resident instability will certainly limit
convective vigor. The second driver is the impinging exit region of
the jet streak currently over western Lake Superior basin. As the
front settles into the region of higher moisture quality and
complimentary deep instability upstream over central Wisconsin, an
initially robust convective response is anticipated. However, the
HiRes guidance suite has struggled tremendously with current
convection and with the game plan for the next round of development.
Without a robust transport of quality moisture and instability,
expect any upstream convection to wane dramatically on approach from
the northwest overnight.

Near surface boundary does not clear the forecast area until later
in the day Friday. By this time, better near surface moisture will
have washed into the immediate area. Aloft, a much more vigorous
shortwave will swing southeast into the central Great Lakes region.
This will provide the dynamic forcing necessary to activate at least
scattered convection over southeast Michigan. It may take the
balance of the afternoon into the evening to clear the convective
potential. A few of the initial updrafts may be strong to support
marginally severe outcomes. Much drier air will filter back in
Friday night.

A series of low pressure systems will bring the potential for rain
and thunderstorms through much of the extended period. The first
chance for rain looks to be on Sunday afternoon with both the GFS
and Euro tracking a low pressure system moving through the Great
Lakes region. Better agreement between models allows for better
chances of rain and thunderstorms for the Monday and Tuesday period
as another wave of low pressure tracks through Lower Michigan. Rain
and thunderstorm potential will begin to diminish Tuesday evening as
high pressure builds into the area, bringing dry conditions for
Wednesday. The chance for showers and thunderstorms will then return
on Thursday. High temperatures will remain in the upper 70s to low
80s, with lows expected to be in the 60s.

MARINE...

Relatively quiet across the waters in terms of winds and waves as
current ridge axis yields to trough dropping into the Great Lakes.
Winds will veer with time from current southwesterly flow ahead of
an approaching cold front, to northwest on Friday behind the front.
Overall wind speeds look to stay below 20 knots. More impactful will
be the chances of thunderstorms this evening through Friday.
Activity is ongoing across Northern Lake Huron and there will be
opportunity for additional storms tonight along the cold front and
again Friday as the upper level trough drops through. Some storms
may become severe with gusty winds and large hail mainly across
northern Huron this evening and tonight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....DG
UPDATE.......BT
DISCUSSION...Mann/MV
MARINE.......DRK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 6, 3:48 AM EDT, 21 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
348 AM EDT Thu Jul 6 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-070815-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
348 AM EDT Thu Jul 6 2017

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms late today north of I-69, with
thunderstorm chances extending south this evening and overnight as a
cold front approaches. There is a marginal risk of severe weather,
with damaging winds to 60 mph and hail around 1 inch in diameter
being the primary hazards. Storm motion looks to be southeast around
25 mph on average.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A chance of thunderstorms will continue on Friday, as cold front
tracks through. There is a marginal risk of severe storms across the
Detroit Metro area and points south.

The next chance of thunderstorms looks to be early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070815-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
348 AM EDT Thu Jul 6 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms over northern Lake Huron today,
with thunderstorm chances extending south this evening and overnight
as a cold front approaches. There is a marginal risk of severe
weather, with damaging winds to 60 mph and hail around 1 inch in
diameter being the primary hazards. Storm motion looks to be
southeast around 20 knots on average.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A chance of thunderstorms will continue on Friday, as cold front
tracks through. There is a marginal risk of severe storms across Lake
St. Clair and Lake Erie.

The next chance of thunderstorms looks to be early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Local storm report, Jul 6, 8:26 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
826 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     12 NNW BAY PARK         43.81N 83.72W
07/06/2017  M32.00 MPH       LHZ422             MI   BUOY

            SAGINAW BAY LIGHT

&&

DELLIOTT
Special weather statement, Jul 6, 8:28 PM EDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
828 PM EDT THU JUL 6 2017

MIZ049-070115-
Huron MI-
828 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR HURON COUNTY UNTIL 915 PM EDT...

At 826 PM EDT, Doppler radar indicated strong thunderstorms along
and west of a line from 15 miles north of Port Hope to 6 miles east
of Bad Axe to near Sebewaing. Movement was east at 30 mph.

Torrential rainfall is the main hazard with these storms. Wind gusts
near 40 mph will also be possible.

Locations impacted include...
Bad Axe, Sebewaing, Harbor Beach, Ubly, Caseville, Port Austin, Port
Hope, Pigeon, Elkton, Kinde, Owendale, Verona, Helena, Parisville,
Huron City, White Rock, Ivanhoe, Rapson, Grindstone City and Port
Crescent State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall may lead to localized flooding and ponding of
water on area roads. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4407 8286 4400 8270 4384 8259 4369 8257
      4367 8347 4373 8347 4370 8349 4371 8349
      4394 8344 4395 8334 4400 8328 4403 8310
      4407 8305
TIME...MOT...LOC 0026Z 274DEG 26KT 4416 8265 4384 8287 4369 8340

BT
Local storm report, Jul 6, 8:32 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
832 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     8 ESE AU GRES           44.02N 83.54W
07/06/2017  M46.50 MPH       LHZ421             MI   BUOY

            GRAVELLY SHOALS LIGHT...CORRECTED TO CONVERT KTS TO MPH.

0750 PM     TSTM WND GST     12 NNW BAY PARK         43.81N 83.72W
07/06/2017  M37.00 MPH       LHZ422             MI   BUOY

            SAGINAW BAY LIGHT...CORRECTED TO CONVERT KTS TO MPH.

&&

DELLIOTT
Local storm report, Jul 6, 8:48 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
848 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     CASEVILLE               43.94N 83.27W
07/06/2017  M44.00 MPH       HURON              MI   C-MAN STATION

            CASEVILLE LIGHT

&&

DELLIOTT
Special weather statement, Jul 6, 11:16 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1116 PM EDT THU JUL 6 2017

MIZ049-070400-
Huron MI-
1116 PM EDT THU JUL 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR HURON COUNTY UNTIL MIDNIGHT
EDT...

At 1115 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Caseville to near Sebewaing. Movement was
east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Pigeon around 1120 PM EDT.
  Elkton around 1125 PM EDT.
  Kinde and Owendale around 1135 PM EDT.
  Bad Axe around 1140 PM EDT.
  Ubly around 1150 PM EDT.

Other locations impacted by these storms include Pinnebog, Ruth,
Redman, Filion, Parisville, Helena, White Rock, Ivanhoe, Rapson and
Verona.

LAT...LON 4386 8261 4368 8259 4369 8261 4367 8347
      4373 8347 4370 8349 4370 8352 4399 8323
      4399 8269
TIME...MOT...LOC 0315Z 290DEG 27KT 4389 8322 4371 8351

BT
Special weather statement, Jul 7, 1:19 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
119 AM EDT FRI JUL 7 2017

MIZ061-062-069-070600-
Genesee MI-Lapeer MI-Oakland MI-
119 AM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAPEER...OAKLAND AND
SOUTHEASTERN GENESEE COUNTIES UNTIL 200 AM EDT...

At 119 AM EDT, Doppler radar indicated a strong thunderstorm over
Goodrich, or near Grand Blanc, moving southeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Hadley around 125 AM EDT.
  Ortonville around 130 AM EDT.
  Oxford and Clarkston around 140 AM EDT.
  Pontiac around 150 AM EDT.
  Troy and Rochester around 200 AM EDT.

Other locations impacted by this storm include Franklin, Keego
Harbor, Waterford, Orchard Lake, Holly State Recreation Area,
Commerce, Rose Center, Lathrup Village, Auburn Hills and Bingham
Farms.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4245 8308 4244 8343 4282 8368 4303 8369
      4314 8339 4288 8310
TIME...MOT...LOC 0519Z 313DEG 36KT 4294 8355

DG

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:28 PM EDTSpecial Weather StatementDTXHuron47 min
Jul 6, 11:16 PM EDTSpecial Weather StatementDTXHuron44 min
Jul 7, 1:19 AM EDTSpecial Weather StatementDTXOakland41 min
Jul 7, 1:34 AM EDTSpecial Weather StatementDTXLivingston41 min
Jul 7, 1:51 AM EDTSevere Thunderstorm WarningDTXMacomb54 min
Jul 7, 1:56 AM EDTSpecial Marine WarningDTX94 min
Jul 7, 3:32 AM EDTSpecial Weather StatementDTXShiawassee43 min
Jul 7, 3:53 AM EDTSpecial Weather StatementDTXGenesee52 min
Jul 7, 4:41 AM EDTSpecial Weather StatementDTXLivingston, Washtenaw34 min
Jul 7, 4:53 AM EDTSpecial Weather StatementDTXLenawee, Washtenaw52 min
Jul 7, 5:15 AM EDTSpecial Weather StatementDTXOakland, Wayne45 min
Jul 7, 5:38 AM EDTSpecial Marine WarningDTX52 min
Jul 7, 5:47 AM EDTSpecial Weather StatementDTXMonroe28 min
Jul 7, 4:13 PM EDTSpecial Weather StatementDTXGenesee62 min
Jul 7, 4:26 PM EDTSevere Thunderstorm WarningDTXGenesee64 min
Jul 7, 4:52 PM EDTSevere Thunderstorm WarningDTXLapeer53 min
Jul 7, 5:22 PM EDTSpecial Weather StatementDTXMacomb, Oakland68 min
Jul 7, 5:52 PM EDTSpecial Weather StatementDTXSaint Clair53 min
Jul 7, 5:57 PM EDTSpecial Marine WarningDTX93 min
Jul 7, 6:15 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair40 min
Jul 7, 6:50 PM EDTSpecial Weather StatementDTXSanilac55 min
Jul 7, 7:02 PM EDTSpecial Weather StatementDTXWashtenaw, Wayne58 min
Jul 7, 7:17 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne73 min
Jul 7, 7:22 PM EDTSevere Thunderstorm WarningDTXWashtenaw68 min
Jul 7, 7:37 PM EDTAreal Flood AdvisoryDTXWashtenaw, Wayne3 hr
Jul 7, 7:52 PM EDTSpecial Marine WarningDTX83 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.